Analytical solutions of the Rayleigh flow problem for a rarefied gas of a nonhomogeneous system of charged particles
A.H. Khater and
A.E. El-Sharif
Physica A: Statistical Mechanics and its Applications, 1988, vol. 150, issue 3, 592-613
Abstract:
A two-stream Maxwellian distribution function with two unknown parameters corresponding to the mean velocity and the shear stress is used to obtained an approximate analytic solution of the Rayleigh flow problem for a rarefied gas of a nonhomogeneous system of charged particles. For small magnetic field, solutions are presented for the four moments equations and the Maxwell's equations. The dynamical behaviour of the electron and ion gas is examined.
Date: 1988
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437188902580
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:150:y:1988:i:3:p:592-613
DOI: 10.1016/0378-4371(88)90258-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().